MAUDE Adverse Event Report: FX SOLUTIONS HUMÉRIS ANATOMIQUE; UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMÉRIS ANATOMIQUE; UNCEMENTED SHOULDER PROSTHESIS
Model Number 106-3914
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to unknown reason.Approximately 1 day after the last surgery.The surgeon explanted 1 double taper and 1 centered head 39.The surgeon implanted 1 eccentric head 43 and 1 centered spacer ø43+3mm.

Brand Name
HUMÉRIS ANATOMIQUE
Common Device Name
UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13937813
Report Number3009532798-2022-00079
Device Sequence Number20031635
Product Code HSD
UDI-Device Identifier03701037300381
UDI-Public03701037300381
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/01/2023
Device Model Number106-3914
Device Catalogue Number106-3914
Device Lot NumberM1813
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown